# SDR USAA990290

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY 20 INCH AREA OF CORROSION AT STATION 947 TO STATION 1016 LBL 53 INNER CHORD ANGLE, CORROSION TASK NR C53-107-02.  REPAIRED PER SRM 51-10-1.  (M)
